Refinement-Unbounded Set Functions and Absolute Continuity.
Mathematische Zeitschrift, Tome 92 (1966), pp. 140-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__92_170542,
author = {William D.L. Appling},
title = {Refinement-Unbounded {Set} {Functions} and {Absolute} {Continuity.}},
journal = {Mathematische Zeitschrift},
pages = {140--145},
year = {1966},
volume = {92},
zbl = {0171.30101},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__92_170542/}
}
William D.L. Appling. Refinement-Unbounded Set Functions and Absolute Continuity.. Mathematische Zeitschrift, Tome 92 (1966), pp. 140-145. http://geodesic.mathdoc.fr/item/MZ_1966__92_170542/